# SDR SWAA2018080224009

- Difficulty date: July 24, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 27,843 hours, 16,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE CREASE BEAM AT R1 DOOR CUTOUT ATTACH ANGLE CORRODED BETWEEN BS 296 TO BS 318.  R&R ANGLE IAW DWG AND SRM.
